# SDR 2005UALA00847

- Difficulty date: August 18, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 50,483 hours, 27,823 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS SEVERAL OVERLAPPING DENTS AND SKIN IS DAMAGED ON FWD SIDE.  INSTALLED A REPAIR DOUBLER 53 BY 48 INCHES REF SRM 52-00-01 AND SRM 51-00-01 FIG 202.
